Journal of Geometry and Symmetry in Physics

A Note on Poisson Lie Algebroids

Liviu Popescu

Full-text: Open access

Abstract

In this paper we study some properties of a Lie algebroid and its prolongation over the vector bundle projection of the dual bundle. We generalize some results on Poisson manifolds to the level of a Lie algebroid. The notions of canonical Poisson bivector and horizontal lift are studied and their compatibility conditions are pointed out.

Article information

Source
J. Geom. Symmetry Phys., Volume 12 (2008), 63-73.

Dates
First available in Project Euclid: 24 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1495591281

Digital Object Identifier
doi:10.7546/jgsp-12-2008-63-73

Mathematical Reviews number (MathSciNet)
MR2498780

Zentralblatt MATH identifier
1157.53326

Citation

Popescu, Liviu. A Note on Poisson Lie Algebroids. J. Geom. Symmetry Phys. 12 (2008), 63--73. doi:10.7546/jgsp-12-2008-63-73. https://projecteuclid.org/euclid.jgsp/1495591281


Export citation